# SDR 2010FA0000086

- Difficulty date: February 4, 2010
- Submitted: February 4, 2010
- Operation: General aviation
- Aircraft: N445NA
- Make and model: Lkheed P2V7
- Aircraft serial: 140443
- Aircraft time: 10,933 hours, 4,166 cycles
- Engine: Wright R3350*
- System (JASC): 5220 · Emergency Exits
- Part: Window
- Part number: 438513L
- Condition: Separated
- Location: Cockpit
- Part time: 10,933 hours, 4,166 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

PILOTS OVERHEAD HATCH WINDOW SEPARATED FROM THE FRAME SHORTLY AFTER TAKEOFF. THE PLEXIGLASS WINDOW IS MOUNTED BY USE OF A FIBERGLASS LAMINATE. THE FIBERGLASS LAMINATE IS WHAT FAILED CAUSING THE SEPARATION. THE WINDOW RIPPED OFF THE COMM 1 ANTENNAE AND DENTED THE VERTICAL STABILIZER L/E. THE LT HORIZONTAL STABILIZER L/E WAS DENTED AS WELL.
